OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4368

Title: On the Tensor Product of Sections of Vector Bundles on an Algebraic Curve
Authors: Baiesi, M.
Ballico, E.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: M. Baiesi, E. Ballico, "On the Tensor Product of Sections of Vector Bundles on an Algebraic Curve", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 1-17.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: Here we study several properties of spanned vector bundles on an algebraic curve X. In particular we study the multiplication map $H^{0}\left(X,E\right)\otimes H^{0}\left(X,F\right)\rightarrow H^{0}\left(X,E,\otimes F\right).$
URI: http://hdl.handle.net/10077/4368
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
BaiesiBallicoRendMat29.pdf226.62 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.